# SDR CA041029002

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Part number: SM141038
- Condition: Failed
- Location: Thurst Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 600 HRS INSPECTION OF NR 1 ENGINE AME NOTICED THAT THE LT THRUST REVERSER STRUT LOWER ATTACHEMENT WAS CHAFING AGAINST BRACE UPPER, AFTER CARRYING OUT AN INVESTIGATION WE NOTICED THAT THE BRACE UPPER BEARING HAD MIGRATED .110 PART SENT FOR REPAIR TO BAS.
